MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ALINITY M EBV AMPLIFICATION REAGENT KIT; NUCLEIC ACID AMPLIFICATION TEST FOR THE QUANTITATION OF EPSTEIN-BARR VIRUS (EBV)

ABBOTT MOLECULAR, INC. ALINITY M EBV AMPLIFICATION REAGENT KIT; NUCLEIC ACID AMPLIFICATION TEST FOR THE QUANTITATION OF EPSTEIN-BARR VIRUS (EBV)
Model Number 09N43-095
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation will be initiated.
 
Event or Problem Description
The customer reported discrepant (false detected) alinity ebv results with lower limit of quantification (lloq).Sample id, alinity result, date, mayo result : (b)(6).Mayo results were generated using an alternative platform (roche molecular).There was no impact to patient management for the sample ids listed above.Mayo results were released to provider.The reported event was considered false detected.
 
Additional Manufacturer Narrative
The ticket was reported for discrepant results (false positive) below lower limit of quantification (

Brand Name
ALINITY M EBV AMPLIFICATION REAGENT KIT
Common Device Name
NUCLEIC ACID AMPLIFICATION TEST FOR THE QUANTITATION OF EPSTEIN-BARR VIRUS (EBV)
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key16450192
Report Number3005248192-2023-00118
Device Sequence Number5530869
Product Code QLX
UDI-Device Identifier00884999049505
UDI-Public00884999049505
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K212778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/06/2023
Device Model Number09N43-095
Device Catalogue Number09N43-95
Device Lot Number381017
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown